eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Levofloxacin cause Weight gain - unintentional (Weight increased)?

Summary: Weight gain - unintentional is found among people who take Levofloxacin, especially for people who are male, 60+ old, have been taking the drug for < 1 month, also take medication Furosemide, and have Asthma.

We study 5,447 people who have side effects while taking Levofloxacin from FDA and social media. Among them, 40 have Weight gain - unintentional. Find out below who they are, when they have Weight gain - unintentional and more.

You are not alone: join a mobile support group for people who take Levofloxacin and have Weight gain - unintentional >>>

 

 

 

 

Levofloxacin

Levofloxacin has active ingredients of levofloxacin; sodium chloride. It is often used in sinusitis. (latest outcomes from 5,542 Levofloxacin users)

Weight gain - unintentional

Weight Gain - Unintentional has been reported by people with depression, high blood pressure, bipolar disorder, pain, high blood cholesterol. (latest reports from 76,540 Weight Gain - Unintentional patients)

On Jan, 30, 2015: 5,447 people reported to have side effects when taking Levofloxacin. Among them, 40 people (0.73%) have Weight Gain - Unintentional.

Trend of Weight gain - unintentional in Levofloxacin reports

Time on Levofloxacin when people have Weight gain - unintentional * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Weight gain - unintentional100.00%0.00%0.00%0.00%0.00%0.00%0.00%

Gender of people who have Weight gain - unintentional when taking Levofloxacin * :

FemaleMale
Weight gain - unintentional42.50%57.50%

Age of people who have Weight gain - unintentional when taking Levofloxacin * :

0-12-910-1920-2930-3940-4950-5960+
Weight gain - unintentional0.00%0.00%2.94%8.82%8.82%23.53%11.76%44.12%

Severity of Weight gain - unintentional when taking Levofloxacin ** :

n/a

How people recovered from Weight gain - unintentional ** :

n/a

Top conditions involved for these people * :

  1. Asthma (5 people, 12.50%)
  2. Acute myeloid leukaemia (4 people, 10.00%)
  3. Ill-defined disorder (2 people, 5.00%)
  4. Depression (2 people, 5.00%)
  5. Pancreatic carcinoma (1 people, 2.50%)

Top co-used drugs for these people * :

  1. Furosemide (9 people, 22.50%)
  2. Potassium chloride (8 people, 20.00%)
  3. Fluconazole (6 people, 15.00%)
  4. Vancomycin (6 people, 15.00%)
  5. Singulair (6 people, 15.00%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Weight Gain - Unintentional while taking Levofloxacin?

You are not alone! Join a mobile support group:
- support group for people who take Levofloxacin and have Weight Gain - Unintentional
- support group for people who take Levofloxacin
- support group for people who have Weight Gain - Unintentional

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Levofloxacin, Weight gain - unintentional

You may be interested at these reviews (Write a review):

  • Terbinafine hydrochloride
    I would not reccomend this at all. I was described this drug 6months ago. Bad side effects still ongoing rapid weight gain and water retention in putting on 2 stone in less than 6months. No menstrual in ya year Bloatingin the face arms legs and gut. Been to the doctors said nothing can be done so how much longer can you put up with ffeeling like this.should not be prescribed. Makes you feel dreadfull.
  • Lyrica varied widely
    I was prescribed Lyrica for treatment of chronic pain. It was ineffective, but it knocked out the symptoms of interstitial. However, it also caused rapid weight gain (I went from 110 to 130 lbs. in just a few weeks) and my ankles started to swell. The pain doctor advised me to discontinue the drug, but the urologist suggested lowering the dose. I did, and the swelling went down. I weighed myself daily and watched what I ate, and my weight returned to normal within a month. Subsequently, I continued taking the lower dose and had no further problems. Then I developed severe spinal stenosis, and my dosage of Lyrica was increased to six 75 capsules daily, in addition to 480 mg of morphine sulphate. I tolerated the Lyrica well. After surgery, however, my ankles began to swell again, and although I didn't have a problem with weight gain, I developed a bright red rash from ankles to knees. I dropped the dosage of Lyrica to 50 mg twice daily, and had no further side effects. The rash simply disappeared, with no damage to the skin. Following the surgery, I was able to titrate off morphine completely. I continue to take Lyrica twice daily. It doesn't seem to affect pain (I still ache a bit, as I have degenerative changes in all joints) but it does dampen peripheral neuropathy, which I experience both in my toes and balls of my feet. It also dampens the neuropathy in my forehead, where I had four surgeries to remove a malignant melanoma. I have had no side effects other than those mentioned, and find it interesting the I could tolerate a high dosage of Lyrica prior to surgery, but after surgery could not, and that adverse side effects varied not only with the dosage but with my own physical condition. I don't find it to be highly effective in treating neuropathy, but it does still the tingling enough to let me sleep and take my mind off the condition.
  • Crestor side effects (1 response)
    I'm a vegetarian all my life , very athletic, I work out a lot , I run. In the last year or two My cholesterol seems to go high, my primary Doctor knows that I go for the healthy stuff so he advice a couple of things. But unfortunately nothing woks so he put me on Crestor, it has been a really bad experience, my menstrual periods don't come normal anymore, or sometimes it takes two or three months to come back again. I have hot flashes day or night, and the last one is that I'm gaining weight. I'm not sure what to do, any pill will give you side effects, I never read side effects. I'm 100% percent this is not coincides is real an is happening to me.
  • Depo provera overdose
    Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
  • Stopping pristiq for my memory
    I have been on Pristiq for 3 years. My short term memory loss is a great concern to me. I am 45 and I have questioned my doctor and given my concerns to the point she referred me to a neurologist but said it was not the Pristiq. There is no other drugs I am taking or have taken to cause this problem. No head injury. It is hard to come off this medication because if the dizziness you experience. Find another way to combat depression with your doctors help.

More reviews for: Levofloxacin, Weight gain - unintentional

Comments from related studies:

  • From this study (4 hours ago):

  • I have constant acne now, constant headaches, and no matter how much I exercise and watch my diet, I can not lose weight.

    Reply

  • From this study (3 days ago):

  • I have been diagnosed with fibromyalgia and chronic pain syndrone, as well as panic and anxiety syndrone, and now restless leg syndrone. I am concerned that the tremor might be Parkinson's Disease and I need to know how to find out the answer. I LOVE the cymbalta for pain, stiffness and especially the panic and anxiety but I do want to be certain that I don't have Parkinson's.

    Reply

  • From this study (1 week ago):

  • 150mg twice a day . Sept blood clots in lungs.about a 10 lbs gained.

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.